MathSciNet Relay Station
MathSciNet bibliographic data
MR397927 (53 #1782) 60K35 (60G45)
Holley, R. A.; Stroock, D. W. A martingale approach to infinite systems of interacting processes. Ann. Probability 4 (1976), no. 2, 195–228.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement